VOL. 26 · NO. 1 | May 2014
 
VIEW ALL ABSTRACTS +
Articles
Chad Wiley, Jeffrey Gray
Missouri J. Math. Sci. 26 (1), 1-13, (May 2014) DOI: 10.35834/mjms/1404997104
KEYWORDS: binary trees, Skein relations, Knot polynomials, Positive braids, 05C05, 05C31
Waleed Al-Rawashdeh
Missouri J. Math. Sci. 26 (1), 14-22, (May 2014) DOI: 10.35834/mjms/1404997105
KEYWORDS: Composition operators, generalized weighted Nevanlinna class, weighted Bergman spaces, ‎compact‎ ‎operators, bounded operators, radial weight function, 47B38, 47B15, 47B33, ‎30H05
Igor Nikolaev
Missouri J. Math. Sci. 26 (1), 23-32, (May 2014) DOI: 10.35834/mjms/1404997106
KEYWORDS: AF-algebras, Elliptic curves, 11G15, 46L85
Wadei Al-Omeri, Mohd. Salmi Md. Noorani, A. Al-Omari
Missouri J. Math. Sci. 26 (1), 33-47, (May 2014) DOI: 10.35834/mjms/1404997107
KEYWORDS: ideal topological space, $e$-$\I$-open sets, contra $e$-$\I$-continuous functions, contra almost contra-$e$-$\I$-continuous sets, $e$-$\I$-closed, contra-$e$-$\I$-closed, contra-$e$-$\I$-closed, weakly-$e$-$\I$-continuous, 54A05
J. Alan Alewine
Missouri J. Math. Sci. 26 (1), 48-56, (May 2014) DOI: 10.35834/mjms/1404997108
KEYWORDS: Riemann integral, Uniform convergence, Convergence rates, 26A42, 26A45
Dewayne Derryberry, Milan Bimali
Missouri J. Math. Sci. 26 (1), 57-63, (May 2014) DOI: 10.35834/mjms/1404997109
KEYWORDS: Bayes factor, inverse probability, weight of evidence, 62A01
Jeff Ledford
Missouri J. Math. Sci. 26 (1), 64-69, (May 2014) DOI: 10.35834/mjms/1404997110
KEYWORDS: Poisson kernel, approximation, continuous functions, 41A30, 41A58
H. H. Aljarrah, M. S. M. Noorani, T. Noiri
Missouri J. Math. Sci. 26 (1), 70-87, (May 2014) DOI: 10.35834/mjms/1404997111
KEYWORDS: $g\omega \beta$-closed, $g\omega \beta$-open, $g\omega \beta$-neighborhood, cyclic group, $g\omega \beta$-continuous, $g\omega \beta$-irresolute, $g\omega \beta$-closed functions, 54C05, 54C08, 54C10
Charles A. Coppin
Missouri J. Math. Sci. 26 (1), 88-97, (May 2014) DOI: 10.35834/mjms/1404997112
KEYWORDS: antiderivative, Riemann integral, 00-01, 26-01
J. Ding, N. H. Rhee
Missouri J. Math. Sci. 26 (1), 98-103, (May 2014) DOI: 10.35834/mjms/1404997113
KEYWORDS: stochastic matrix, permutation matrix, Nonnegative matrix, 15A18‎
Back Matter
Missouri J. Math. Sci. 26 (1), 104-105, (May 2014)
No abstract available
Back to Top